# SDR SWIA202156654

- Difficulty date: January 17, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 30,869 hours, 21,331 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY STR 23R SPLICE AT FS333.00 CORRODED   (C-CHECK) RO 3/4/2021    REPLACED STRINGER 23R SPLICE AT FS333.00 PER SRM 51-42-06-001-001-A01 & DRAWING SH670-32420 REV E.  SEE CONTINUATION CARD FOR DETAILS.  CHECKS GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY.
